# SDR N6WA20131004002

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 24,558 hours, 17,476 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Engine Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE BLEED CAUTION MESSAGE ILLUMINATED.  PERFORMED OPS TEST OF RT ENGINE PRSOV IAW AMM 36-12-01, OP'S CHECKED GOOD AT THIS TIME.
